Please use this identifier to cite or link to this item: doi:10.22028/D291-30547
Volltext verfügbar? / Dokumentlieferung
Title: Modeling a heavy rope using redundant coordinates
Author(s): Gerbet, Daniel
Rudolph, Joachim
Language: English
Title: Proceedings in applied mathematics and mechanics : PAMM
Volume: 17
Issue: 1
Startpage: 795
Endpage: 796
Publisher/Platform: Wiley-VCH
Year of Publication: 2017
Publikation type: Journal Article
Abstract: A generalized Lagrange formalism using redundant coordinates can be applied to systems with distributed parameters. This is illustrated through an example of a heavy rope. The resulting mathematical model for the rope in three‐dimensional space is singularity‐free, at the expense of redundant coordinates constrained by nonlinear equations.
DOI of the first publication: 10.1002/pamm.201710365
URL of the first publication:
Link to this record: hdl:20.500.11880/28911
ISSN: 1617-7061
Date of registration: 25-Mar-2020
Faculty: NT - Naturwissenschaftlich- Technische Fakultät
Department: NT - Systems Engineering
Professorship: NT - Prof. Dr. Joachim Rudolph
Collections:UniBib – Die Universitätsbibliographie

Files for this record:
There are no files associated with this item.

Items in SciDok are protected by copyright, with all rights reserved, unless otherwise indicated.